MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC AMO ADMINISTRATION SET; DEVICE, IRRIGATION, OCULAR SURGERY

AMO MANUFACTURING USA, LLC AMO ADMINISTRATION SET; DEVICE, IRRIGATION, OCULAR SURGERY
Model Number OM2505191
Medical Device Problem Codes Misassembled (1398); Delivered as Unsterile Product (1421); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : see h10.
 
Event or Problem Description
It was reported that several iv admin sets had loose/missing tips on the leur-lock end and customer was unable to use them due to sterility.Through follow up customer confirmed that there was a breach in the sterile barrier.Some were noted upon opening the product and a couple were noticed before opening, while looking at the packaging.No additional information was provided.This report is 3 of 4 reported.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes, returned to manufacturer on 07/23/2024.Section h3: device evaluated by manufacturer: yes.After further investigation it was identified the blister packaging with the tyvek is the sterile barrier and not the vented caps on the set.The caps coming off in stage of the process would not impact the sterility of the package contents since the part is not a sterile fluid path.There is no indication of a breach in sterility; therefore, this event is no longer reportable.Regarding the cap not attached to the male luer-lock, this issue was investigated and is not related to a sterility issue.It was identified that the most probable cause for the cap not attached to the male luer-lock was insufficient tightening of the caps on the male luer-lock adapter.An awareness was conducted to all personnel involved in manufacturing of the reported complaint product to reinforce the visual inspection during the manufacturing process, to prevent recurrence.All pertinent information available to johnson & johnson surgical vision, inc.Has been provided.

Brand Name
AMO ADMINISTRATION SET
Common Device Name
DEVICE, IRRIGATION, OCULAR SURGERY
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18610823
Report Number3012236936-2024-00244
Device Sequence Number7509273
Product Code KYG
UDI-Device Identifier15050474520698
UDI-Public(01)15050474520698(17)260430(10)0061884824
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K981116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberOM2505191
Device Catalogue NumberOM2505191
Device Lot Number0061884824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown